# SDR AALA20170108001

- Difficulty date: January 7, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 50,705 hours, 20,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT JUST AFT OF FORWARD GALLEY HAS A DETACHED LENS COVER. REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
